Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 156, NWS Twin Cities, MN

August 5, 2019Anoka County, Hennepin County, Ramsey County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 5, 2019, 12:50 PM CDT for Anoka County, Hennepin County, Ramsey County, Minnesota. It was in force for 40 min. 19 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2019, 12:50 PM CDT (17:50 UTC)
Expired
Aug 5, 2019, 1:30 PM CDT
In force
40 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

Counties Anoka County, MN, Hennepin County, MN, Ramsey County, MN

The radar

The Minneapolis radar (KMPX), 26 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 12:50 PM CDTHAIL 1.51 Ene Maple Plain, MN
Aug 5, 12:51 PM CDTHAIL 1.5Orono, MNSOCIAL MEDIA REPORT.
Aug 5, 12:55 PM CDTHAIL 1.52 Ne Maple Plain, MN
Aug 5, 12:55 PM CDTHAIL 1.75Loretto, MNSOCIAL MEDIA REPORT.
Aug 5, 12:56 PM CDTHAIL 1.752 Nne Medina, MN
Aug 5, 1:00 PM CDTHAIL 2.752 Ese Corcoran, MNTIME ESTIMATED.
Aug 5, 1:05 PM CDTHAIL 1New Hope, MNTIME ESTIMATED.
Aug 5, 1:05 PM CDTHAIL 1.51 Ese Maple Grove, MN
Aug 5, 1:05 PM CDTHAIL 1.52 Se Maple Grove, MNAT TRANSIT STATION.
Aug 5, 1:06 PM CDTHAIL 31 Nw Brooklyn Park, MNCARS, A CAMPER, AND SIDING SEVERELY DAMAGED AT 92ND AVE AND HAMPSHIRE AVE.
Aug 5, 1:10 PM CDTHAIL 2Brooklyn Park, MN2 INCH HAIL REPORTED AT 85TH AVE AND BROADWAY.
Aug 5, 1:11 PM CDTHAIL 1Brooklyn Park, MN
Aug 5, 1:11 PM CDTHAIL 2.5Maple Grove, MNLOTS OF HAIL REPORTS TO MEDIA...LARGEST ONE MEASURED 2.5 INCHES.
Aug 5, 1:15 PM CDTTSTM WND GST 581 Nw Coon Rapids, MNMESONET STATION AS738 COON RAPIDS.
Aug 5, 1:18 PM CDTHAIL 21 Nw Blaine, MNTHE MAJORITY WAS 1.5 INCH IN DIAMETER.
Aug 5, 1:20 PM CDTTSTM WND DMGBlaine, MNTREES DOWN.
Aug 5, 1:21 PM CDTHAIL 2.52 Ese Corcoran, MNPICTURE AND REPORT VIA TWITTER.
Aug 5, 1:27 PM CDTHAIL 1.5Blaine, MN
Aug 5, 1:30 PM CDTHAIL 1Blaine, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 19 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 5, 6:50 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 5.8 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2019-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2019-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1431 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

461 
WUUS53 KMPX 051750
SVRMPX
MNC003-053-123-051830-
/O.NEW.KMPX.SV.W.0156.190805T1750Z-190805T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1250 PM CDT Mon Aug 5 2019

The National Weather Service in The Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Hennepin County in east central Minnesota...
  Central Anoka County in east central Minnesota...
  Northwestern Ramsey County in east central Minnesota...

* Until 130 PM CDT.

* At 1250 PM CDT, a severe thunderstorm was located over Medina, or
  15 miles southeast of Buffalo, moving northeast at 35 mph.

  HAZARD...Tennis ball size hail and 60 mph wind gusts.

  SOURCE...Public reported tennis ball size hail in Watertown at 
           1240 PM CDT.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Minneapolis, St. Paul, Brooklyn Park, Plymouth, Maple Grove, Coon
  Rapids, Blaine, Minnetonka, St. Louis Park, Roseville, Andover and
  Brooklyn Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in The Twin Cities.

&&

LAT...LON 4498 9313 4489 9366 4511 9373 4513 9371
      4530 9330
TIME...MOT...LOC 1750Z 244DEG 30KT 4504 9360 

HAIL...2.50IN
WIND...60MPH
 
$$

CTG
2 follow-up statements
831 
WWUS53 KMPX 051802
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
102 PM CDT Mon Aug 5 2019

MNC003-053-123-051830-
/O.CON.KMPX.SV.W.0156.000000T0000Z-190805T1830Z/
Hennepin MN-Anoka MN-Ramsey MN-
102 PM CDT Mon Aug 5 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR CENTRAL HENNEPIN...CENTRAL ANOKA AND NORTHWESTERN RAMSEY
COUNTIES...

At 101 PM CDT, a severe thunderstorm was located over Maple Grove, or
13 miles northwest of Minneapolis, moving northeast at 35 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Public.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Minneapolis, St. Paul, Brooklyn Park, Plymouth, Maple Grove, Coon
Rapids, Blaine, Minnetonka, St. Louis Park, Roseville, Andover and
Brooklyn Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
The Twin Cities.

&&

LAT...LON 4498 9313 4496 9355 4513 9361 4530 9330
TIME...MOT...LOC 1801Z 244DEG 30KT 4508 9348 

HAIL...2.50IN
WIND...60MPH
 
$$

CTG
682 
WWUS53 KMPX 051820
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
120 PM CDT Mon Aug 5 2019

MNC003-053-123-051830-
/O.EXP.KMPX.SV.W.0156.000000T0000Z-190805T1830Z/
Hennepin MN-Anoka MN-Ramsey MN-
120 PM CDT Mon Aug 5 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HENNEPIN...CENTRAL
ANOKA AND NORTHWESTERN RAMSEY COUNTIES WILL EXPIRE AT 130 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 4498 9313 4496 9355 4513 9361 4530 9330
TIME...MOT...LOC 1820Z 244DEG 30KT 4514 9330 

$$

CTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 12:31 PM CDT, 19 minutes earlier.

Area forecast discussion, Aug 5, 12:31 PM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1231 PM CDT Mon Aug 5 2019

.SHORT TERM...(Today through Tuesday)
Issued at 305 AM CDT Mon Aug 5 2019

The complex of thunderstorms over eastern North Dakota is forecast
(with some amount of confidence) to hold together to reach west
central and central Minnesota this morning. While there is
uncertainty as to how robust this activity will be as it arrives
this morning, there is cause for concern with respect to the threat
for damaging winds as convection becomes more rooted in the boundary
layer with daytime heating. Diurnal heating will also likely renew
storm development along the cold front and any outflows from the
morning convection. Mid-level lapse rates are short of impressive,
but instability looks plentiful ahead of the front this afternoon,
with dewpoints in the upper 60s/low 70s and MLCAPEs of 2500+ J/KG.
Models also prog 35 knots of effective shear from south/east central
MN into west central WI during the afternoon. Hi-res models hint at
the development of an MCV as well, which would enhance the tornado
threat.

Could have some lingering storms this evening, but expect clearing
overnight, with patchy fog development possible into Tuesday
morning.

Northwest flow aloft and more shortwave energy passing overhead
could be conducive to scattered showers and thunderstorms on Tuesday-
particularly during the afternoon. Have kept most areas dry at this
point, but that may change with future forecast updates.

.LONG TERM...(Tuesday night through Sunday)
Issued at 305 AM CDT Mon Aug 5 2019

The long term has another cold front moving through the area
Wednesday, followed by cooler and drier conditions which should
last the remainder of the week.

The secondary cold front drops southeast over the area Wednesday
with some threat of strong to severe weather with models
increasing MUCAPE to at least 1500 J/kg, Shear increasing to
40-45kts as the upper trough moves in, and best LI's of around
minus 6. Mid level lapse rates around 6.5 C/km isn't particularly
unstable but may be enough for some strong wind gusts and large
hail in the afternoon. Again, the better chance of that would be
Wednesday afternoon across about the southern half of the area.

Cooler and drier air returns under high pressure for late in the
week. Afternoon highs in the 70s, overnight lows in the 50s and
dewpoints in the pleasant 50s.

Deterministic models build the western CONUS ridge into the
weekend with MN remaining on the eastern flank of the ridge. We
will become vulnerable to periodic short waves as the warmer air
tries to make a return. The better chance appears to moves in
late in the weekend(Sunday) at this point.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1230 PM CDT Mon Aug 5 2019

Earlier convection that was across central Minnesota has exited
west central Wisconsin. However, additional storms, locally severe
had developed west of the Twin Cities. The best chance of
widespread convection with TSRA/strong winds will occur from KRWF-
KMSP-KRNH and southward this afternoon. Hard to determine timing
so will continue with tempo periods until there is a better handle
on timing this afternoon. Any storm this afternoon will be
capable of producing very strong winds and hail. Between 21-00z,
conditions will slowly improve across central Minnesota, with the
bulk of the TSRA in south central Minnesota. Between 00-03z, most
of the activity will be south of MPX TAF sites, with a northwest
wind developing. BR/FG will be possible toward sunrise.

KMSP...

Current TSRA west of the cities will affect KMSP by 18z, and
likely continue for a half hour to an hour. Strong winds, and
hail are likely within 10 NM of the airport, but not necessary
affecting the terminal. Conditions should improve between 21-00z,
with most of the activity south of the airport after 00z.

/OUTLOOK FOR KMSP/

Wed...VFR. Chc -TSRA. W/SW wind 5-10 kts.
Thu...VFR. NW wind 5-10 kts.&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

SHORT TERM...LS
LONG TERM...DWE
AVIATION...JLT
Hazardous weather outlook, Aug 5, 10:52 AM CDT, 1 hour 58 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1052 AM CDT Mon Aug 5 2019

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
061600-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1052 AM CDT Mon Aug 5 2019

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...This afternoon and tonight

Strong to severe thunderstorms are likely this afternoon. The
greatest threat is located south of a line from near Ladysmith
Wisconsin, to the Twin Cities and Redwood Falls. The primary
threat is damaging winds. Large hail, heavy rainfall and a couple
tornadoes are also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Additional strong to severe thunderstorms are possible on
Wednesday. Damaging winds and large hail are the primary threats.

Thunderstorms are possible Saturday and Sunday. The severe
weather risk is low at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed.

In the hours before

Special weather statement, Aug 5, 11:16 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1116 AM CDT Mon Aug 5 2019

MNZ065>067-051645-
McLeod-Sibley-Renville-
1116 AM CDT Mon Aug 5 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SIBLEY...
SOUTHWESTERN MCLEOD AND EAST CENTRAL RENVILLE COUNTIES...

At 1116 AM CDT, a strong thunderstorm was located over Stewart, or 15
miles southwest of Hutchinson, moving east at 30 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Hector, Brownton, Buffalo Lake, Stewart, Sumter, New Auburn, Fernando
and Lake Marion Regional Park.

This includes U.S. Highway 212 between mile markers 90 and 115.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4457 9456 4476 9476 4487 9438 4465 9413
TIME...MOT...LOC 1616Z 251DEG 26KT 4470 9453

ETA
Special weather statement, Aug 5, 11:57 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1157 AM CDT Mon Aug 5 2019

MNZ066>068-051730-
McLeod-Carver-Sibley-
1157 AM CDT Mon Aug 5 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
SIBLEY...EASTERN MCLEOD AND WESTERN CARVER COUNTIES...

At 1156 AM CDT, strong thunderstorms were clustered near Lester
Prairie, or 18 miles east of Hutchinson, moving east at 30 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Waconia, Glencoe, Norwood Young America, Winsted, Mayer, Lester
Prairie, Cologne, Silver Lake, Green Isle, Hollywood, Sumter and
Hamburg.

This includes U.S. Highway 212 between mile markers 112 and 126.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4486 9431 4498 9407 4497 9388 4472 9366
      4462 9429
TIME...MOT...LOC 1656Z 255DEG 27KT 4482 9402

ETA
Local storm report, Aug 5, 12:23 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1223 PM CDT MON AUG 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             2 S MAYER               44.87N 93.89W
08/05/2019  M0.75 INCH       CARVER             MN   TRAINED SPOTTER

&&

TDH
Local storm report, Aug 5, 12:44 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1244 PM CDT MON AUG 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 PM     HAIL             WATERTOWN               44.96N 93.85W
08/05/2019  E2.50 INCH       CARVER             MN   PUBLIC

            PICTURE VIA FACEBOOK.

&&

TDH
Local storm report, Aug 5, 12:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1245 PM CDT MON AUG 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 PM     HAIL             WATERTOWN               44.96N 93.84W
08/05/2019  M2.50 INCH       CARVER             MN   COUNTY OFFICIAL

            PICTURE COURTESY OF CITY OF WATERTOWN
            TWITTER.

&&

TDH
Local storm report, Aug 5, 12:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1248 PM CDT MON AUG 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             2 SSE DELANO            45.01N 93.77W
08/05/2019  M2.75 INCH       WRIGHT             MN   PUBLIC

            ON FENNING AVENUE JUST SOUTH OF DELANO.
            PICTURE/VIDEO WITH BASEBALL FOR COMPARISON.

&&

CCS

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:11 AM CDTSpecial Weather StatementMPXTodd34 min
Aug 5, 7:32 AM CDTSpecial Weather StatementMPXTodd43 min
Aug 5, 8:32 AM CDTSpecial Weather StatementMPXMille Lacs43 min
Aug 5, 8:54 AM CDTSpecial Weather StatementMPXKanabec36 min
Aug 5, 9:23 AM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec, Mille Lacs37 min
Aug 5, 9:47 AM CDTSpecial Weather StatementMPXRedwood43 min
Aug 5, 9:56 AM CDTSpecial Weather StatementMPXChisago34 min
Aug 5, 11:16 AM CDTSpecial Weather StatementMPXMcLeod29 min
Aug 5, 11:29 AM CDTSevere Thunderstorm WarningMPXMcLeod, Renville, Sibley31 min
Aug 5, 11:57 AM CDTSpecial Weather StatementMPXCarver, McLeod33 min
Aug 5, 12:19 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Wright41 min
Aug 5, 1:13 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Hennepin, Ramsey, Washington47 min
Aug 5, 1:18 PM CDTSpecial Weather StatementMPXRamsey42 min
Aug 5, 1:43 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Washington47 min
Aug 5, 3:06 PM CDTSpecial Weather StatementMPXSherburne24 min
Aug 5, 3:40 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Wright35 min
Aug 5, 4:08 PM CDTSevere Thunderstorm WarningMPXFaribault, Martin37 min
Aug 5, 4:15 PM CDTSpecial Weather StatementMPXWabasha30 min
Aug 5, 4:17 PM CDTSpecial Weather StatementMPXCarver, Hennepin, Ramsey, Washington43 min
Aug 5, 4:31 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Scott29 min
Aug 5, 4:32 PM CDTSpecial Weather StatementMPXSteele28 min
Aug 5, 4:36 PM CDTSevere Thunderstorm WarningMPXSteele24 min
Aug 5, 4:44 PM CDTSpecial Weather StatementMPXFaribault46 min
Aug 5, 4:46 PM CDTSevere Thunderstorm WarningMPXDakota, Rice, Scott44 min
Aug 5, 4:58 PM CDTSpecial Weather StatementMPXFreeborn47 min
Aug 5, 5:19 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice41 min
Aug 5, 5:44 PM CDTSpecial Weather StatementMPXWatonwan46 min
Aug 5, 5:55 PM CDTSpecial Weather StatementMPXMartin95 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.